# SDR QXEA200602714

- Difficulty date: October 17, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 13,776 hours, 14,151 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2422: CABIN PRESSURE WARNING.  RAN CHECKLIST, AFTER TURNING BLEED FLOW TO MAX, RATE WENT TO 1500 FPM, MAJOR FLOW OF WARM AIR SOUNDS OF SOMETHING BECOMING UNPLUGGED.  ALL RETURNED TO NORMAL WITHIN 2 MINUTES.  CABIN ALTITUDE SETTLED AT 7500.  MAINTENANCE INTERROGATED CDS.  NO CURRENT FAULTS FOUND.  C/W FIM TASK 21-30-810-801.  C/W FUNCTIONAL TEST OF PRESS CONTROL.  NO DEFECTS NOTED.  ABD CDS SHOWS NO RELATED STATUS MESSAGES.  NO PARTS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
